# SDR AALA201604119004

- Difficulty date: April 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 68,450 hours, 24,251 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Exposed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  R1 DOOR SLIDE MOORING LINE PARTIALLY EXPOSED.  RE-INSTALLED & SECURED THE R1 DOOR SLIDE MOORING LINE & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
